Feeling anxious

Been feeling anxious most the day. The last half hour or so been feeling more anxious and i dont know y. Feeling like i got a funny/foggy head as well. I hate this anxiety wen will it actually go away for good? Doing me head in. I know i shud just ignore it and let it be but sometimes its hard to. Its always this time of the month wen its worse and it meks me feel like i need to cry. Ive done all housework, even all my washing and now im cooking a stew. Trying to keep my mind off it but now theres nuthing left i can do im sat thinking about it. Anyone want anything doing? Lol xxx

7 Replies

  • Yes please i am exhausted! Hoovering, dusting and make tea please! While i sit and drink lavender tea and eat dark chocolate. Nom nom. X

  • Dona, sorry you're feeling so rubbish, hun! Just wondered - have you ever tried Magnesium-OK? I used to take it when i still had periods, and found it brilliant - magnesium on its own is good for anxiety, and it has other stuff in it too. The other supplement I've always found helpful - you have to keep up with it, it's not a miracle cure - is Seven Seas Vitamin B Supplement - I haven't found any other of the Vit B supplements as good, which is why I've mentioned the brand - I don't have shares in the company lol ;)

    Give them a go, hun, if you haven't already.




  • Hi donaf

    Sorry you seem to be having a few bad days , me to at the moment , so what with the meds problem we both have & now feeling down , we are a right pair this week ;-)

    Rose is right though I have heard good reports about magnesium , shall we both have a go with it , I get migraines they are suppose to be good for them as well

    Like you I have been running round doing all day , so sorry I havnt any jobs to give you :-)




  • Magnesium? Can u take them with anti des? Sorry i have to ask thou. Oo r they vitamins? Yea whywhy we give them ago xxx

  • I am sure you can , I was wondering if I can with the statins

    Look at label on your meds , there should be the chemist number , just phone them & ask , they will be able to tell you for sure , I will be doing that

    I have honestly heard they are good


  • Hi loves - magnesium is a mineral, so I don't think it would interfere with any other meds, but as Why says, a chemist would be able to tell you - I'm pretty sure there'd be no problem, it's only what you'd get through diet if you ate enough magnesium-rich food - don't ask me what they are lol!

    Years ago, i was working, and at "that time of the month" - I thought I was swinging from the ceiling, i was so stressed out/hyper! :( Dashed out at lunchtime, bought some Magnesium-OK - took one, and could feel myself "coming down"!!! :-O The effect was never quite so dramatic afterwards, but i still swore by them! Do look at the Vit B supplements too - sorry I know I'm talking to two non-tablet-takers lol! But magnesium is supposed to be the "anti-stress" mineral - should take my own advice lol!




  • Dear Donaf,

    I am sorry to read that you are having a tough or difficult day. I hope that you feel better soon.

    a big hug,

    Marcus xxx

You may also like...